Journal article icon

Journal article

Local Probabilistic Deduction from Taxonomic and Probabilistic Knowledge−Bases over Conjunctive Events

Abstract:

We elaborate locally complete inference rules for probabilistic deduction from taxonomic and probabilistic knowledge-bases over conjunctive events. We integrate the presented inference rules into a local probabilistic deduction technique, which exploits taxonomic knowledge for an efficient representation of conjunctive events. This local probabilistic deduction technique is less incomplete and more efficient than already existing local approaches to probabilistic deduction. However, we sho...

Expand abstract

Actions


Authors


Thomas Lukasiewicz More by this author
Journal:
International Journal of Approximate Reasoning
Volume:
21
Issue:
1
Pages:
23-61
Publication date:
1999-05-01
URN:
uuid:f832e288-89af-4acf-b38d-4de35447e403
Local pid:
cs:4669

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP